# SDR AALA202301117167

- Difficulty date: January 6, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR MOUNT AFT OF L1 DOOR LOCATED AT BS 348 AND LBL 58. REPLACED FLOOR MOUNT PER SRM 53-10-51-1A.
